MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, DOUBLE ACTION, OPTICAL, FOR 12° TELESCOPE; A20714A

OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, DOUBLE ACTION, OPTICAL, FOR 12° TELESCOPE; A20714A
Model Number A20714A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the grasping forcep are not working.The issue occurred during reporicessing.There was no paitent involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
GRASPING FORCEPS, DOUBLE ACTION, OPTICAL, FOR 12° TELESCOPE
Common Device Name
A20714A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22873232
Report Number9610773-2025-05285
Device Sequence Number18734690
Product Code GCP
UDI-Device Identifier04042761020022
UDI-Public04042761020022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA20714A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown